# SDR AUS20020115

- Difficulty date: January 18, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Hughes 369HS
- Engine: Allsn 250C18
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 369A51983
- Condition: Cracked
- Location: M/R Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN TRANSMISSION BEARING INNER RACE SPLIT WITH HEAVY BRINNELLING EVIDENT.  METAL CONTAMINATION OF TRANSMISSION OIL SYSTEM.
